American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62H20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Jeong Han Kim, Choongbum Lee and Joonkyung Lee. Two approaches to Sidorenko's conjecture. Trans. Amer. Math. Soc. 368 (2016) 5057-5074.
Abstract, references, and article information   
View Article: PDF

[2] Adi Ben-Israel. Projectors on Intersections of Subspaces. Contemporary Mathematics 636 (2015) 41-50.
Book volume table of contents
View Article: PDF

[3] Hansjörg Albrecher and Jozef L. Teugels. On excess-of-loss reinsurance. Theor. Probability and Math. Statist. 79 (2009) 7-22. MR 2494532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Julius Borcea, Petter Brändén and Thomas M. Liggett. Negative dependence and the geometry of polynomials. J. Amer. Math. Soc. 22 (2009) 521-567. MR 2476782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. H. Edwards, P. Mikusinski and M. D. Taylor. Measures of concordance determined by $D_4$-invariant measures on $(0,1)^2$. Proc. Amer. Math. Soc. 133 (2005) 1505-1513. MR 2111952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia